APPROXIMATION OF COMMON FIXED POINTS FOR FINITE FAMILIES OF BREGMAN QUASI-TOTAL ASYMPTOTICALLY NONEXPANSIVE MAPPINGS

Authors

  • M. S. Lawan DEPARTMENT OF MATHEMATICS AND STATISTICS, KADUNA POLYTECHNIC, KADUNA NIGERIA
  • Bashir Ali DEPARTMENT OF MATHEMATICAL SCIENCES, BAYERO UNIVERSITY, KANO, NIGERIA
  • M. H. Harbau DEPARTMENT OF SCIENCE AND TECHNOLOGY EDUCATION, BAYERO UNIVERSITY, KANO, NIGERIA
  • G. C. Ugwunnadi DEPARTMENT OF MATHEMATICS , MICHAEL OKPARA UNIVERSITY OF AGRICULTURE, UMUDIKE, ABIA NIGERIA

Abstract

In this paper we establish necessary and sufficient conditions for the convergence of a multistep iterative scheme to a common fixed point of a finite family of Bregman quasi-total asymptotically nonexpansive mappings in a real Banach space. We then establish strong convergence theorems for finite families of Bregman quasi-total asymptotically nonexpansive mappings in a real uniformly convex Banach spaces. The results presented generalize and improve some recently announced ones.

Downloads

Published

2017-01-28

How to Cite

Lawan, M. S., Ali, B., Harbau, M. H., & Ugwunnadi, G. C. (2017). APPROXIMATION OF COMMON FIXED POINTS FOR FINITE FAMILIES OF BREGMAN QUASI-TOTAL ASYMPTOTICALLY NONEXPANSIVE MAPPINGS. Journal of the Nigerian Mathematical Society, 35(2), 282–302. Retrieved from https://ojs.ictp.it/jnms/index.php/jnms/article/view/31

Issue

Section

Articles